Facebook Pixel

3rd period in a month since taking ECP

By August 4, 2013 - 11:50am
Rate This

I took an ECP immediately after finishing my period on June 17th.. A few days later I had spotting for 2-3days... Then had (a light) period for 8 days starting July 20th.... Now just started again today not quite as light i guess more normal..... What is going on??? I had taken an at home pregnancy test on July 19th and it was negative.....

Add a Comment1 Comments

EmpowHER Guest

Hi Goodie,

Welcome to EmpowHER.  Sometimes spotting after taking an ECP is one of the side effects and it's normal.  Also, changes to your next period are also possible.  Such as a heavier or lighter, shorter or longer period.  The second bleeding that lasted 8 days, might have been your period.  



August 4, 2013 - 6:10pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!